# SDR FDEA201103301254

- Difficulty date: March 30, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 52,524 hours, 37,317 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163431
- Condition: Bent
- Location: Bs 1050 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 1050 AT STRINGER 28R, FRAME BENT.  FABRICATED REPAIR DOUBLER IAW SRM 53-10-2 FIG 5 AND 51-40-3 FIG 1.  INSTALLED DOUBLER IAW SRM 51-30-2 AND 51-40-3 FIG 1.
